# SDR SWIA201229554

- Difficulty date: February 6, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 7,280 hours, 4,168 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMP SEAT SEAT BELT WILL NOT RELEASE PROPERLY.  (FLT 6453)  REPLACED OBSERVERS SEATBELT HARNESS ASSEMBLY.
